Top answers from doctors based on your search:
Disclaimer

amoxicilin 500 mg

A 36-year-old female asked:
Dr. Robert Peppercorn
43 years experience Dermatology
Rash: Yes, Amoxicillin is one of the most common causes of drug reaction rashes. If the redness occurred within a few days or up to 2 weeks after taking it, ... Read More
4
4 thanks
Dr. Corinne Kauderer
36 years experience Wound care
Rashes: Amoxicillin belongs to the penicillin family of antibiotics. You may have a penicillin allergy. Talk to your doctor.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 36-year-old female asked:
Dr. Dave Burns
A Verified Doctor answered
A US doctor answered Learn more
Stop antibiotic: If you develop any rash after taking an antibiotic it is best to stop and call your dentist for a different drug.
2
2 thanks
Dr. Douglas Tavenner, jr.
50 years experience Cosmetic Dentistry
Rash is Not OK: A rash is telling you that something is not well. It is very rare to see anybody show an allergic reaction to amoxicillin, however it can happen. Th ... Read More
1
1 thank
Dr. Seth Black
44 years experience Oral and Maxillofacial Surgery
No: Stop medication immediately and take diphenhydramine. This might be an allergic reaction to the medication. Allergy testing would be advisable to de ... Read More
1
1 comment
2
2 thanks
A 40-year-old member asked:
Dr. Joel Rivera Jimenez
18 years experience Obstetrics and Gynecology
Amoxilcillin: Amoxicillin is used for bacterial infections. It has many uses, but all to kill a pathogen or bacteria. Its a derivatetive of pencillins.
8
8 thanks
A 42-year-old male asked:
Dr. Ajay Acharya
A Verified Doctor answered
A US doctor answered Learn more
Yes...: Can have.......
A male asked:
Dr. Harold Mandel
40 years experience General Practice
Check label: The Moxatag brand of amoxicillin should be taken with food, or within 1 hour after you eat a meal. There are also forms of amoxicillin which may be ta ... Read More
A female asked:
Dr. Yun Tran
Dr. Yun Tran answered
16 years experience Family Medicine
Yes: Amoxicillin is sometimes prescribed as such.
A 18-year-old female asked:
Dr. Donald Alves
24 years experience Emergency Medicine
Poison control: Will likely be fine, but can call your poison control center for advice @ 1-800-222-1222.
1
1 thank
A 21-year-old female asked:
Dr. Axel Martinez-Irizarry
17 years experience Family Medicine
What is it? : If it is the belly, antibiotics can cause irritation to the stomach. Make sure to take them with food. You can start seeing the effects within th ... Read More
1
1 thank
A female asked:
Dr. Oscar Novick
58 years experience Pediatrics
Amoxicillen: Amoxicillen taken twice a day is the usual dosage try taking probiotic together with the antibiotic to reduce the diarrhea.
1
1 thank
A 30-year-old male asked:
Dr. Jovita Anyanwu
30 years experience Internal Medicine
Not likely: But doubling up on some medications may increase the risk of adverse effects

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
24/7 visits
$15 per month